I get itchy eyes and sneezes mostly in the spring and fall. What is the best thing I can take or do?...
How long does it take to get rid of hives?
Broke out in hives tuesday went to er.. got a shot of adrenaline and was put on prednisone. Still have hives. Not sure why. Doctor says food allergy, but I have not eaten anything new. Hives are less with medicine, but not going away. What do I do? Additional Details Ihave taken benadryl it does nothing for me. I seem to have i guess what is called the scratch hives, or writting hives. They just wont go away with any medicine.
as we get older we can become allergic to foods, surroundings, all kinds of things we may not have thought we could ever become allergic. I know this because I went to the E.R. for a similar reaction it was to latex which comes from the rubber tree and my favorite fruit yes the banana comes from the same place so even though I was not using any latex products I was eating the substance it came from not just because I liked them I also have a potassium deficiency. maybe try some cream.
See if you can take some Benadryl.
Dermographism is a common form of chronic hives. It is also known as "skin writing". Dermographism is the most common form of a subset of chronic hives known as physical hives. It occurs in some degree in about 5% of the population
The tendency to be "dermographic" lasts for weeks to years. In most cases the cause is unknown, although it may be preceded by a viral infection, antibiotic therapy, or emotional upset.
Unless the skin is highly sensitive and reacts continually, treatment is not needed. Taking antihistamines can reduce the response in cases that are annoying to the patient.
You should ask your doctor on what medication you should take. Benadryl might not be strong enough. I have chronic idiopathic hives, and I take Allegra everyday, and it stops them from coming.
Did you ever find out what caused the hives? If not, could it be that you are still being exposed to whatever caused the reaction in the first place. Even though you have not eaten anything new you could have suddenly become allergic to something you were not allergic to before. If you had to get a shot of adrenaline, it must have been very severe. You should see an allergy specialist and find out what caused it so you can avoid it like the plague!
I kinda know what your going through, I had a serve allergic reaction to some meds I took. My face and hands and tounge started to swell up and at first broke out in hives everywhere to where they were more or less a patch of redness. I also went to the doctor and they gave me something to take and it took me over a week for it all to go completely away. I would give it a few more days and if you still see no improvement you should call your doctor, and see what they tell you.
I had the same thing happen last year June 1st. I've had hives every day since. Seen 4 docs, e.r. visits, tons of different meds, nothing worked. If it lasts longer than 6 weeks its chronic, visit www.chronichives.com if that happens. I've seen dermatologists and allergists, and more, I would recommend an allergist.